# SDR DXTA200500806

- Difficulty date: June 26, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N989QS
- Make and model: Cessna 750
- Aircraft serial: 7500089
- Aircraft time: 5,331 hours, 3,476 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING THRU 35,400 FT NOSE GEAR UNLOCK AND BUMP WAS FELT.  ITEM IS UNDER INVESTIGATION.
